# SDR USAA950600

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAK - FLT 0237 - ON APPROACH, THE COMPUTER REPORTED ERRONEOUS GEAR NOT DOWN MESSAGES.  A FLYBY WAS PERFORMED.  THE CAPTAIN DECLARED AND EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE SENSOR.  OPERATIONS CHECKED GOOD.  (M)
